# SDR SWAA2024081921932

- Difficulty date: July 26, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 26,610 hours, 13,112 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD PANEL 844DZ IS CRACKED<[01] REMOVED GIRT BAR SEAL FROM PANEL 844DZ AND INSTALLED ON NEW PANEL 844DZ IAW SOPM 20-50-01 TORQUE REQUIREMENTS ACCOMPLISHED USING TORQUE WRENCH PER638 S/N 03047691 CAL DUE 12/2024 PANEL 844DZ WILL BE CLOSED ON SWA CARD TTG8Q00TWZS7;[02] VERIFIED
